# SDR 1014200701

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Engine: Pwa JT8D17A
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356644400
- Condition: Out Of Position
- Location: Nr 3 Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL 310 AMERIJET FLIGHT 875 NUMBER 3 STRUT OVERHEAT LIGHT ILLUMINATED.  LIGHT WENT OUT AFTER 2 MINUTES AND REMAINED OUT WITH ENGINE AT IDLE ONLY.  THE FLIGHT DIVERTED TO KIN.  MAINTENANCE DISCOVERED THE STRUT OVERHEAT DETECTOR TOUCHING THE PNEUMATIC DUCT.  THE ELEMENT WAS REPOSITIONED, A POWER RUN WAS PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.
